# SDR 2002UALA00898

- Difficulty date: May 18, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 30,138 hours, 22,626 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, RED NOSE GEAR LIGHT ILLUMINATED AND NO OTHER LIGHTS ILLUMINATED.
